# SDR CA140227001

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,442 hours
- Engine: Ge CF343B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: TBD
- Condition: Broken
- Location: Lt Wing
- Part time: 4,581 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION ON THE 24TH OF FEBRUARY A HEAVY WRINKLE WAS FOUND ON THE LT INBD FLAP.  FURTHER INVESTIGATION FOUND THE FAIRING OVER THE FLAP TRACK PULLED DOWN AT THE FRONT.  UPON REMOVAL OF THE FLAP TRACK FAIRING THE FORWARD ATTACH BRACKET FOR THE FLAP TRACK WAS FOUND WITH ALL 4 FASTENER HEADS BROKEN OFF AND THE BRACKET PULLED AWAY FROM THE WING.  THESE FASTENERS ARE THE SUBJECT OF A RECENT AD CF-2013-39 TO INSPECT IN THE NEXT 100 CYCLES.  THE ACFT SINCE THE EFFECTIVE DATE HAS 31 CYCLES ON THE AIRFRAME.  MFG HAS BEEN NOTIFIED AND IS INVOLVED IN INVESTIGATING, AND HAS NOTIFIED TC.  THE CREW HEARD A THUNK DURING THE FLIGHT BUT SAW NO INDICATION OF ISSUES, AND THE ACFT HAD NO ABNORMAL FLIGHT CHARACTERISTICS.  THE FLAPS STILL OPERATED NORMALLY. MFG IS ARRIVING WITH STRUCTURAL ENGINEERS TO LOOK AT THE FAILED FASTENER AND DAMAGED FLAP THE MORNING OF FEBRUARY 28TH, 2014 AT OUR HANGAR FACILITY. AN INTERNAL REPORT FROM MFG HAS BEEN SENT.
